# SDR DXTA2009060803681

- Difficulty date: June 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 317 hours, 203 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, WHEN RETRACTING THE MLG RECEIVED A RED GEAR UNLOCK LIGHT WITH ALL 3 GREEN MLG LIGHTS EXTINGUISHED. AFTER EXTENDING THE MLG ALL INDICATIONS WERE NORMAL.  JACKED ACFT CYCLED GEAR, COULD NOT DUPLICATE, INSPECTED GEAR WELLS, CONNECTORS IN WELLS, AND UPLOCK SWITCH ADJUSTMENTS, NOSE UPLOCK SWITCH AND LT MLG UPLOCK SWITCH CHECK GOOD, R/H MLG UPLOCK SWITCH HAS EXCESSIVE ENGAGEMENT, OUT OF TOLERANCE, SWITCH TRAVEL ALSO ROUGH. REMOVED AND REPLACED R/H UPLOCK SWITCH, OPS CHECKS GOOD. FOUND L/H UPLOCK SWITCH BELOW MINIMUM ENGAGEMENT. ADJUSTED OPS CHECKS GOOD. VERIFIED NLG EXTENSION AND SERVICING GOOD ALSO.  WORK IAW MM 32-30-05.
